# SDR DALA2023041002743

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEBS INNER AND UPPER SURFACE (4EA) BTW STA Y=433 AND STA Y=503, X=-57 AT PAX COMPARTMENT. (CPAX) SUMMARY OF NRC 00398: CORROSION LEVEL 2. CUSP WEB BTW STA Y=389 TO Y=503, X=-57 AT PAX COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G. (LP #2708772)
